# SDR 96ZZZX6023

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153JP
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roll Pin
- Part number: MS3567514
- Condition: Sheared
- Location: Emerg Extension
- Part time: 5,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION LANDING GEAR EMERGENCY EXTENSION CHECK - BOTTLE WOULD NOT ACTUATE AND HANDLE WOULD NOT LOCK OUT.  FOUND GROOVED PIN INSIDE EMERG GEAR HANDLE MECHANISM BROKEN.  REPLACED PIN - SYSTEM RETESTED OK.  SUBMITTER STATED FAILURE WAS BELIEVED TO BE CAUSED BY IMPROPER RESET OF THE SYSTEM DURING MAINT AFTER SYSTEM ACTIVATION SEVERAL MONTHS EARLIER.  MM SHOULD BE CONSULTED.
